# SDR ASAA2014060408224

- Difficulty date: June 4, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 47,541 hours, 18,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750217
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSLATION PANEL CORRODED AROUND NUTPLACES BS 727-BS 847, LBL 21, STR 24L - STR 25L.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 53-00-53 FOUND OUT OF LIMITS USE T825M.  MAT ID BAC1496-377, PO:811735.6, FABRICATED TRANSITION PANELS FROM STA 727+4-STA 847 IAW SRM 53-00-53 AND BS737-900, SRM 53-00-53-2R-5.  ALDODINED PARTS IAW AMM 51-20-01 PRIMED IAW AMM 51-21-99 PAINTED PARTS IAW AMM 51-21-99 INSTALLED NEW PANELS IAW SRM 51-40-02 AND 53-00-53R, REPAIR 5 FROM 727+4 TO STA 847.
